By Topic

Generalizations and extensions of the Fokker- Planck-Kolmogorov equations

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

In this paper, the classical Fokker-Planck-Kolmogorov equations are generalized to hold for conditional probability density functions of arbitrary random processes. Conditions are derived under which the generalized equations are of finite order both for one-dimensional and for vector random processes. An extension of the generalized equations which overcomes degeneracy occurring in the steady-state case is also presented.

Published in:

IEEE Transactions on Information Theory  (Volume:13 ,  Issue: 1 )